# SDR EIA2004139

- Difficulty date: November 3, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,121 hours, 19,948 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1241 BULKHEAD CANTED WEB, RBL 30, HAS CRACK AT LOWER CORNER OF AIR DUCT CUTOUT.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PER ECRA 470-53-177-2 AND B747 SRM 51-10-01.
